# SDR 96UAL900252

- Difficulty date: April 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7293U
- Make and model: Boeing 727222
- Aircraft serial: 21571
- Engine: Pwa JT8D15
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 65162212
- Condition: Cracked
- Location: Nr 5 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT HAS A 2.5 INCH CRACK.  SUPPLEMENTAL DATA UPDATE:  SLAT REPAIRED PER SRM 57-50-03, REPAIR NR 1.
